# SDR UALA2011072803896

- Difficulty date: July 27, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 38,316 hours, 9,616 cycles
- Engine: Pwa PW4052
- System (JASC): 2300 · Communications System
- Part: Electrical Box
- Part number: RDAX4406
- Part serial: 403520
- Condition: Malfunctioned
- Location: Seat 37d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONSTANT CHIME IN MID CABIN WITHOUT PAX ACTIVATION.  REPLACED UNDER SEAT BOX AT SEAT 37D, OPS NOW NORMAL.
